# SDR RAIA981206

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLT 7035 - COU - WHEN LANDING GEAR WAS SELECTED DOWN, BOTH HYD PRESS GAUGES WENT TO ZERO AND GEAR DIDN'T COME DOWN, HAND PUMPED GEAR DOWN.  MAINTENANCE REPLACED HYD LINE TO LEFT HYD PUMP.  (M)
